Alert archive / Wisconsin / Special Marine Warnings in 2011
Special Marine Warning 21, NWS Milwaukee, WI
NWS Milwaukee, WI issued this special marine warning at Jun 21, 2011, 8:57 PM CDT. It was in force for 75 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2011, 8:57 PM CDT (01:57 UTC)
- Expired
- Jun 21, 2011, 10:12 PM CDT
- In force
- 75 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
The radar
The Milwaukee radar (KMKX), 81 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
519
WHUS53 KMKX 220157
SMWMKX
LMZ644>646-671-673-675-220330-
/O.NEW.KMKX.MA.W.0021.110622T0157Z-110622T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
857 PM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
PORT WASHINGTON TO NORTH POINT LIGHT WI...
NORTH POINT LIGHT TO WIND POINT WI...
WIND POINT WI TO WINTHROP HARBOR IL...
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5NM OFF
SHORE TO MID LAKE...
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5NM OFF SHORE
TO MID LAKE...
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5NM OFF
SHORE TO MID LAKE...
* UNTIL 1030 PM CDT
* AT 854 PM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS...
CAPABLE OF PRODUCING DANGEROUS WINDS IN EXCESS OF 50 KNOTS AND
SMALL HAIL FROM 22 NM SOUTHWEST OF WINTHROP HBR TO 15 NM EAST OF
WILMETTE HBR...MOVING NORTHEAST AT 50 KNOTS.
* THESE STRONG THUNDERSTORMS WILL BE NEAR...
WIND PT. AROUND 940 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT DANGEROUS WINDS IN EXCESS OF 50 KNOTS...SMALL
HAIL...HIGH WAVES...DANGEROUS LIGHTNING...AND HEAVY RAINS. BOATERS
SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL THESE STORMS PASS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4324 8712 4268 8705 4251 8701 4246 8703
4247 8768 4250 8781 4264 8782 4272 8777
4280 8777 4286 8785 4297 8785 4302 8790
4309 8788 4328 8790
TIME...MOT...LOC 0157Z 214DEG 51KT 4227 8816 4211 8731
WIND...HAIL 65KTS <.75IN
$$
COLLAR2 follow-up statements
046
FZUS73 KMKX 220231
MWSMKX
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
931 PM CDT TUE JUN 21 2011
LMZ644>646-671-673-675-220330-
/O.CON.KMKX.MA.W.0021.000000T0000Z-110622T0330Z/
931 PM CDT TUE JUN 21 2011
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT...
FOR THE FOLLOWING AREAS...
PORT WASHINGTON TO NORTH POINT LIGHT WI...
NORTH POINT LIGHT TO WIND POINT WI...
WIND POINT WI TO WINTHROP HARBOR IL...
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5NM OFF
SHORE TO MID LAKE...
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5NM OFF SHORE
TO MID LAKE...
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5NM OFF SHORE
TO MID LAKE...
AT 927 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE SHOWERS AND
THUNDERSTORMS...CAPABLE OF PRODUCING STRONG WINDS TO NEARLY 50 KNOTS
FROM 5 NM NORTHWEST OF WINTHROP HBR TO 44 NM NORTH OF NEW
BUFFALO...MOVING NORTH AT 45 KNOTS.
SHOWERS AND THUNDERSTORMS WILL BE NEAR...
WIND PT. AROUND 945 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THESE STORMS PASS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4324 8712 4268 8705 4251 8701 4246 8703
4247 8736 4255 8781 4264 8782 4272 8777
4280 8777 4286 8785 4297 8785 4302 8790
4309 8788 4328 8790
TIME...MOT...LOC 0232Z 196DEG 46KT 4261 8787 4258 8674
WIND...HAIL 50KNOTS 0.00IN
$$
MRC552
FZUS73 KMKX 220312
MWSMKX
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1012 PM CDT TUE JUN 21 2011
LMZ644>646-671-673-675-220321-
/O.CAN.KMKX.MA.W.0021.000000T0000Z-110622T0330Z/
1012 PM CDT TUE JUN 21 2011
...SPECIAL MARINE WARNING CANCELLED...
THE AFFECTED AREAS WERE...
PORT WASHINGTON TO NORTH POINT LIGHT WI...
NORTH POINT LIGHT TO WIND POINT WI...
WIND POINT WI TO WINTHROP HARBOR IL...
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5NM OFF
SHORE TO MID LAKE...
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5NM OFF SHORE
TO MID LAKE...
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5NM OFF SHORE
TO MID LAKE...
THE THUNDERSTORMS HAVE WEAKENED AND NO LONGER POSE A SIGNIFICANT
RISK TO BOATERS. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THE
LINGERING SHOWERS AND THUNDERSTORMS.
LAT...LON 4324 8712 4268 8705 4251 8701 4246 8703
4247 8736 4255 8781 4264 8782 4272 8777
4280 8777 4286 8785 4297 8785 4302 8790
4309 8788 4328 8790
TIME...MOT...LOC 0311Z 196DEG 46KT 4309 8769 4306 8655
$$
MRCWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this special marine warning went out at Jun 21, 3:19 PM CDT, 5 hours 38 minutes earlier.
Area forecast discussion, Jun 21, 3:19 PM CDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 PM CDT TUE JUN 21 2011 .VERY SHORT TERM...TONIGHT AND WEDNESDAY. TONIGHT- CONFIDENCE...MEDIUM MAIN ISSUE IS SEVERE THUNDERSTORMS ASSOCIATED WITH SHORTWAVE/JET LET WRAPPING NORTHEAST AROUND NE NEB/SE SD UPPER SYSTEM. 18Z DVN WAS QUITE DRY WITH MOSTLY ELEVATED INSTABILITY. TORNADIC POTENTIAL INCREASING ESPECIALLY CLOSER TO THE EAST/WEST ORIENTED WARM FRONTAL BOUNDARY. SPC MESO PAGE SHOWS DECENT OVERLAP OF FAVORABLE 0-6 KM SHEAR AND 0-1 SHEAR VALUES ACROSS NORTHERN CWA...WITH BEST MLCAPE IS IN EASTERN CWA FEEDING NORTHWEST. THINK BEST ROTATION WILL BE IN THE NORTHERN HALF CWA CLOSER TO WARM FRONTAL POSITION. TORNADO WATCH 532 FOR PART OF OUR WESTERN AND NORTHERN CWA. PROGGS IN PRETTY DECENT AGREEMENT IN SHIFTING CONVECTION NORTH OF CWA AROUND 6Z AS MID LEVEL DRYING SHIFTS IN FROM THE SOUTHWEST AND OMEGA/SHORTWAVE HEAD OFF. LOW LEVELS WILL REMAIN MOIST AND STRATUS/FOG TRENDS WILL BE TRICKY AS PRE WARM-FRONTAL AIRMASS MOIST AND SOUTHEAST AND KEEPING AREAS NORTH OF MILWAUKEE VULNERABLE FOR FOG SHIFTING INLAND. WEDNESDAY- CONFIDENCE...MEDIUM NEARLY VERTICALLY STACKED SYSTEM WILL PLOD ACROSS WISCONSIN. PLENTY OF LOW LEVEL MOISTURE. EXPECTING A LOT OF WHAT WE ARE SEEING ACROSS EASTERN NEBRASKA AND NORTHWEST IOWA TODAY NEAR AND OUT AHEAD OF THE UPPER LOW CENTER. SO PLENTY OF SHOWERS/LOW TOPPED THUNDER. CAPE IS SHALLOW AND SKINNY BUT LOW LEVELS WILL BE VERY MOIST WITH SURFACE DEWS IN THE LOW 60S AND 850 DEWS 10-12C. 500 TEMPS ONLY -10 TO -11C...SO NOT AN OVERLY CHILLY LOW. WILL MAINTAIN THUNDER BUT NOT EXCITED ABOUT SEVERE...BUT LATE JUNE WITH AN UPPER SYSTEM...WILL STILL HAVE TO WATCH OUT FOR SOME SORT OF UNUSUAL OCCURRENCE. OVERALL LIKE THE IDEA OF SPC SHIFTING SLIGHT RISK TO THE EAST OF OUR CWA. .SHORT TERM...WEDNESDAY NIGHT THROUGH FRIDAY. THIS PORTION OF FORECAST REMAINS DOMINATED BY PROGRESSION OF NEARLY STACKED SYSTEM SLOWLY CROSSING WISCONSIN AND THE WESTERN GREAT LAKES. .WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE MEDIUM. LIKELY POPS THROUGH THIS PERIOD FOR INSTABILITY SHOWERS AS SYSTEM IS CENTERED OVER CENTRAL WISCONSIN AT 00Z THURSDAY AND ONLY REACHES THE CENTRAL U.P. OF MICHIGAN BY 00Z FRIDAY. NOT ALL NIGHT/DAY RAINS AS PRECIPITATION CHANCES INCREASE IN LIFT AHEAD OF...THEN FALL OFF WITH SUBSIDENCE BEHIND VORTICITY MAXES PINWHEELING AROUND CENTRAL CIRCULATION CENTER. SOME MINIMAL CAPE THURSDAY...BUT WITH MEAGER LAPSE RATES WITH 500 MB TEMPERATURES ONLY IN THE -10 TO -11C RANGE LOOKS MOSTLY SHOWERY. COLDEST 850 TEMPS REMAIN ON WESTERN PERIPHERY OF SYSTEM THROUGH EASTERN DAKOTAS/WESTERN MN THROUGH THE DAY THURSDAY. NOT A LARGE DIURNAL SWING UNDER THE CLOUDS AND PRECIPITATION WITH UPPER 50S TO LOW 60S WED NIGHT AND MID 60S THURSDAY IN GUIDANCE LOOKING GOOD. .THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE MEDIUM WILL SLOWLY LOWER CHANCE POPS FROM SOUTHWEST TO NORTHEAST THURSDAY NIGHT AS FORECAST AREA REMAINS UNDER INFLUENCE OF THE WESTERN PERIPHERY OF CYCLONIC FLOW OF SLOW MOVING SYSTEM LIFTING TO THE NORTHEAST. WILL BE A SHARP BACK EDGE TO THE PRECIPITATION...WITH THE NAM/GEM AND ECMWF FASTER BRINGING DRIER AIR IN AND ENDING PRECIPITATION. HOWEVER THE GFS FORECAST BUFKIT SOUNDINGS SHOW MORE OF A DRIZZLE PROFILE SO NO HIGHER THAN SLIGHT CHANCE POPS FOR FRIDAY. .LONG TERM...SATURDAY THROUGH TUESDAY. FORECAST CONFIDENCE MEDIUM WILL KEEP FIRST PORTION OF EXTENDED DRY WITH SHORT WAVE RIDGING BUILDING OVER REGION SATURDAY...AND SHORT WAVES REMAINING WEST AND NORTH THROUGH SUNDAY NIGHT IN DEVELOPING NEAR-ZONAL FLOW AROUND BROAD 500 MB RIDGING OVER THE SOUTHERN U.S. PRECIPITATION WITH SHORT WAVE TROUGH...MAINLY IN THE WEST SUNDAY NIGHT...AND EVERYWHERE ON MONDAY...WITH ENOUGH FORCING REACHING SOUTH FROM DEEPER TROUGH CROSSING THE U.S/CANADIAN BORDER TO WARRANT A CHANCE ON MONDAY NIGHT. DRY TUE WITH NW FLOW ON ECMWF...WITH POSSIBLE RIDGE RIDER MCS COMING ACROSS PER GFS. WILL GO WITH A CONSENSUS APPROACH. && .AVIATION...PERIODS OF SHOWER/THUNDERSTORMS INTO THE EVENING...THROUGH ABOUT 6Z...THEN MID LEVEL DRYING. LOW LEVELS WILL REMAIN MOIST AND WILL HAVE TO WATCH FOR FOG/STRATUS FORMATION...THOUGH HOPEFULLY IT WILL BE FURTHER NORTH THAN TAF SITES. WILL MENTION STRATUS IN TAFS BUT NOT GO TOO IN VSBYS AT THIS POINT. UPPER LOW COMES ACROSS WEDNESDAY SO MORE SHOWERS/ISOLATED THUNDERSTORMS. WOULD EXPECT MOSTLY MVFR CEILINGS GIVEN ONGOING TRENDS FROM WESTERN IOWA/EASTERN NEBRASKA. && .MARINE...ROUGH EVENING WITH STRONG/SEVERE THUNDERSTORMS. NORTHERN ZONE IMPROVEMENT HAS BEEN SLUGGISH AT BEST AS WEB CAMS CONTINUE TO SHOW SHEBOYGAN SOCKED IN PRETTY GOOD. WILL EXTEND THE FOG ADVISORY FOR THE NORTHERN ZONE...IF WARM FRONT DOES NOT LIFT NORTH...MAY NEED TO EXTEND THE FOG ADVISORY IN TIME...AND POSSIBLY IN AREA DEPENDING ON WHERE BOUNDARY ENDS UP AFTER CONVECTION. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...DENSE FOG ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ052. LM...DENSE FOG ADVISORY UNTIL 1 AM CDT WEDNESDAY FOR LMZ643. && SHORT/LONG TERM...09/REM VERY SHORT TERM/AVIATION/MARINE...10/PC
Hazardous weather outlook, Jun 21, 5:59 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 559 PM CDT TUE JUN 21 2011 WIZ046-047-051-052-056>060-062>072-221200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 559 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A IS A TORNADO WATCH IN EFFECT UNTIL 9 PM FOR MOST OF SOUTH CENTRAL WISCONSIN...AND DODGE AND JEFFERSON COUNTIES IN SOUTHEAST WISCONSIN. THERE IS A SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT FOR A PORTION OF SOUTHEAST WISCONSIN AND GREEN AND ROCK COUNTIES OF SOUTH CENTRAL WISCONSIN. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGH LATE THIS EVENING AS STRONG LOW PRESSURE AND A WARM FRONT MOVE INTO THE REGION. THE THUNDERSTORMS WILL ALSO HAVE THE CAPABILITY OF PRODUCING HEAVY RAINFALL...BUT THE FLASH FLOOD THREAT SHOULD REMAIN ISOLATED DUE TO MODERATE STORM MOTION. DENSE FOG WILL CONTINUE TO AFFECT LOCATIONS NEAR LAKE MICHIGAN... ESPECIALLY IN SHEBOYGAN COUNTY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY AS THE OCCLUDED LOW SLOWLY MOVES ACROSS WISCONSIN. VERY MOIST CONDITIONS WILL ONCE AGAIN LEAD TO FOG FORMATION ESPECIALLY NEAR LAKE MICHIGAN. THERE ARE SLIGHT CHANCES OF THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. LMZ643>646-221200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 559 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT DENSE FOG WILL LINGER OVER THE NEARSHORE WATERS NORTH OF MILWAUKEE AS MOIST AIR FLOWS OVER THE COOLER WATERS OF LAKE MICHIGAN. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE NEARSHORE WATERS THROUGH LATE THIS EVENING AS STRONG LOW PRESSURE AND A WARM FRONT MOVE INTO THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO WEDNESDAY AS THE OCCLUDED LOW SLOWLY MOVES ACROSS WISCONSIN AND LAKE MICHIGAN. MOIST CONDITIONS WILL MAINTAIN THE POTENTIAL FOR DENSE FOG FOR WEDNESDAY INTO THURSDAY. THERE ARE CHANCES FOR THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY NIGHT. WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 21, 7:02 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
702 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND GST MOUNT HOREB 43.01N 89.73W
06/21/2011 E50 MPH DANE WI TRAINED SPOTTER
RAINFALL RAPIDLY ACCUMULATED TO ONE HALF INCH THAT
PRODUCED MINOR STREET FLOODING.
&&
REMLocal storm report, Jun 21, 8:09 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
809 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HEAVY RAIN WAUWATOSA 43.06N 88.03W
06/21/2011 E1.00 INCH MILWAUKEE WI TRAINED SPOTTER
FLOODING REPORTED AT HWY 100...BLUEMOUND
INTERSECTION...TOTAL ESTIMATED FROM RADAR FOR ONE HOUR
TIME PERIOD.
&&
SEARSSpecial weather statement, Jun 21, 8:18 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 818 PM CDT TUE JUN 21 2011 WIZ057-058-063-220145- COLUMBIA-DANE-DODGE- 818 PM CDT TUE JUN 21 2011 ...STRONG THUNDERSTORMS MOVING ACROSS NORTHERN DANE AND EASTERN COLUMBIA COUNTIES... AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTH OF SUN PRAIRIE...MOVING NORTH AT 30 MPH. FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OTSEGO... RIO... DOYLESTOWN... CAMBRIA... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MRC
Special weather statement, Jun 21, 8:22 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 822 PM CDT TUE JUN 21 2011 WIZ046-057-220145- COLUMBIA-MARQUETTE- 822 PM CDT TUE JUN 21 2011 ...STRONG THUNDERSTORM MOVING ACROSS WESTERN COLUMBIA COUNTY AND INTO SOUTHERN MARQUETTE COUNTY... AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHEAST OF PORTAGE...MOVING NORTH AT 30 MPH. FUNNEL CLOUDS...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ENDEAVOR... OXFORD... PACKWAUKEE... GLEN OAK... MONTELLO... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MRC
Local storm report, Jun 21, 8:30 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
830 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM HEAVY RAIN WEST ALLIS 43.01N 88.03W
06/21/2011 E1.25 INCH MILWAUKEE WI TRAINED SPOTTER
TOTAL ESTIMATED FROM RADAR...3-4 INCHES REPORTED OVER
ROAD AT INTERSTATE 94...HWY 45 INTERSECTION
&&
SEARSLocal storm report, Jun 21, 8:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
856 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HEAVY RAIN WEST ALLIS 43.01N 88.03W
06/21/2011 M2.07 INCH MILWAUKEE WI TRAINED SPOTTER
STREET FLOODING
0835 PM FLOOD 2 SE MILLER PARK 43.01N 87.94W
06/21/2011 MILWAUKEE WI AMATEUR RADIO
WATER ESTIMATED AROUND 2 FEET DEEP ON ROADS
0835 PM FLOOD 1 S MILWAUKEE 43.02N 87.92W
06/21/2011 MILWAUKEE WI TRAINED SPOTTER
SEWER GRATES OVERFLOWING AT INTERSECTION 43RD AND LINCOLN
AVE
0840 PM FLOOD BROOKFIELD 43.06N 88.12W
06/21/2011 WAUKESHA WI NWS EMPLOYEE
ROAD CLOSED AT LILY RD AND BURLEIGH RD
INTERSECTION...MULTIPLE ROADS IN SURROUNDING AREAS
REPORTING FLOODING TOO
0840 PM FLOOD 2 W SHOREWOOD 43.09N 87.93W
06/21/2011 MILWAUKEE WI TRAINED SPOTTER
MANHOLE COVERS LIFTING OFF DUE TO FLOODING...CAPITAL DR
AND PORT WASHINGTON AVE INTERSECTION
&&
SEARSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:20 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 16 min |
| Jun 21, 7:22 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 38 min |
| Jun 21, 7:41 PM CDT | Areal Flood Advisory | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Walworth, Washington and 1 more | 3 hr |
| Jun 21, 7:53 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Racine, Waukesha | 12 min |
| Jun 21, 7:55 PM CDT | Special Marine Warning | MKX | 95 min | |
| Jun 21, 7:57 PM CDT | Flash Flood Warning | MKX | Milwaukee, Waukesha | 4 hr |
| Jun 21, 8:03 PM CDT | Areal Flood Advisory | MKX | Dane | 2 hr |
| Jun 21, 8:24 PM CDT | Special Marine Warning | MKX | 96 min | |
| Jun 21, 8:27 PM CDT | Areal Flood Advisory | MKX | Columbia, Green Lake, Marquette, Sauk | 4 hr |
| Jun 21, 8:51 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 24 min |
| Jun 22, 12:34 AM CDT | Areal Flood Advisory | MKX | Fond du Lac, Green Lake, Marquette | 3 hr |
| Jun 22, 9:39 AM CDT | Small Craft Advisory | MKX | 10 hr |
Nearby
Special Marine Warnings in Wisconsin, 2011Every special marine warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.